# SDR DL72S000508

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- Aircraft time: 55,907 hours, 41,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 19011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT OUT.  REPLACED ASSY.
